Alert archive / South Carolina / Flash Flood Warnings in 2024

Flash Flood Warning 24, NWS Columbia, SC

August 6, 20245 counties in South Carolina

NWS Columbia, SC issued this flash flood warning at Aug 6, 2024, 3:29 PM EDT for 5 counties in South Carolina. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2024, 3:29 PM EDT (19:29 UTC)
Expired
Aug 6, 2024, 8:30 PM EDT
In force
5 hr
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Flood severity
None

Counties Clarendon County, SC, Kershaw County, SC, Lee County, SC, Richland County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 89 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 5:20 PM EDTFLASH FLOOD3 Wnw Lakewood, SCSumter County Dispatch reported 6 inches of water flowing across Cains Mill Rd near Nasty Branch.
Aug 6, 7:18 PM EDTFLASH FLOOD1 Ene Millwood, SCSwan Lake closed due to flash flooding in the park.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 111 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

478 
WGUS52 KCAE 061929
FFWCAE
SCC027-055-061-079-085-062130-
/O.NEW.KCAE.FF.W.0024.240806T1929Z-240806T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
329 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has issued a

* Flash Flood Warning for...
  Central Clarendon County in central South Carolina...
  Southeastern Kershaw County in central South Carolina...
  Lee County in central South Carolina...
  Southeastern Richland County in central South Carolina...
  Sumter County in central South Carolina...

* Until 530 PM EDT.

* At 329 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 2 inches of rain have fallen. Additional rainfall amounts 
  up to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Sumter, Camden, Manning, Bishopville, South Sumter, Shaw 
  Air Base, Eastover, Mulberry, Sumter County Airport, Millwood, 
  Oakland, Elliott, Alcolu, Poinsett State Park, Lee State Park, 
  Woods Bay State Park, Goodale State Park, Cassatt and Gadsden.

This includes the following highways...
	Interstate 95 between mile markers 114 and 146.
	Interstate 20 in South Carolina between mile markers 96 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Be aware of your surroundings and do not drive on flooded roads.

Report any flooding directly to the Columbia National Weather 
Service at 803 234 4115 when it is safe to do so. You can also send 
reports by Facebook or Twitter to NWSColumbia or by e-mail at 
NWS.Columbia@noaa.gov.

&&

LAT...LON 3423 8062 3438 8046 3437 8029 3432 8024
      3437 8018 3432 8017 3423 8011 3416 8016
      3415 8015 3409 8008 3400 7990 3399 7989
      3395 7997 3389 7995 3388 7988 3382 7992
      3377 8000 3372 7998 3355 8007 3384 8081

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

LV
5 follow-up statements
276 
WGUS52 KCAE 062120
FFWCAE
SCC027-055-061-079-085-062230-
/O.EXT.KCAE.FF.W.0024.000000T0000Z-240806T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
520 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has extended the

* Flash Flood Warning for...
  Central Clarendon County in central South Carolina...
  Southeastern Kershaw County in central South Carolina...
  Lee County in central South Carolina...
  Southeastern Richland County in central South Carolina...
  Sumter County in central South Carolina...

* Until 630 PM EDT.

* At 520 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 2 inches of rain have fallen. Additional rainfall amounts 
  up to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Sumter, Camden, Manning, Bishopville, South Sumter, Shaw 
  Air Base, Eastover, Mulberry, Sumter County Airport, Millwood, 
  Oakland, Elliott, Alcolu, Poinsett State Park, Lee State Park, 
  Woods Bay State Park, Goodale State Park, Cassatt and Gadsden.

This includes the following highways...
	Interstate 95 between mile markers 114 and 146.
	Interstate 20 in South Carolina between mile markers 96 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Be aware of your surroundings and do not drive on flooded roads.

Report any flooding directly to the Columbia National Weather 
Service at 803 234 4115 when it is safe to do so. You can also send 
reports by Facebook or Twitter to NWSColumbia or by e-mail at 
NWS.Columbia@noaa.gov.

&&

LAT...LON 3423 8062 3438 8046 3437 8029 3432 8024
      3437 8018 3432 8017 3423 8011 3416 8016
      3415 8015 3409 8008 3400 7990 3399 7989
      3395 7997 3389 7995 3388 7988 3382 7992
      3377 8000 3372 7998 3355 8007 3384 8081

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

LV
963 
WGUS52 KCAE 062158
FFWCAE
SCC027-055-061-079-085-062330-
/O.EXT.KCAE.FF.W.0024.000000T0000Z-240806T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
558 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has extended the

* Flash Flood Warning for...
  Central Clarendon County in central South Carolina...
  Southeastern Kershaw County in central South Carolina...
  Lee County in central South Carolina...
  Southeastern Richland County in central South Carolina...
  Sumter County in central South Carolina...

* Until 730 PM EDT.

* At 558 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 2 inches of rain have fallen. Additional rainfall amounts 
  of 1 to 2 inches are possible in the warned area. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Sumter, Camden, Manning, Bishopville, South Sumter, Shaw 
  Air Base, Eastover, Mulberry, Sumter County Airport, Millwood, 
  Oakland, Elliott, Alcolu, Poinsett State Park, Lee State Park, 
  Woods Bay State Park, Goodale State Park, Cassatt and Gadsden.

This includes the following highways...
	Interstate 95 between mile markers 114 and 146.
	Interstate 20 in South Carolina between mile markers 96 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Be aware of your surroundings and do not drive on flooded roads.

Report any flooding directly to the Columbia National Weather 
Service at 803 234 4115 when it is safe to do so. You can also send 
reports by Facebook or Twitter to NWSColumbia or by e-mail at 
NWS.Columbia@noaa.gov.

Flash flooding will occur in the Five Points area extending 
downstream along Rocky Branch Creek. This includes Maxcy Gregg Park, 
areas of the USC campus along the creek, the intersection at Pickens 
and Blossom, the intersection at Whaley and Main and areas of the 
Olympia neighborhood along the creek.

&&

LAT...LON 3423 8062 3438 8046 3437 8029 3432 8024
      3437 8018 3432 8017 3423 8011 3416 8016
      3415 8015 3409 8008 3400 7990 3399 7989
      3395 7997 3389 7995 3388 7988 3382 7992
      3377 8000 3372 7998 3355 8007 3384 8081

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

LV
065 
WGUS52 KCAE 062202 CCA
FFWCAE
SCC027-055-061-079-085-062330-
/O.COR.KCAE.FF.W.0024.000000T0000Z-240806T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning...CORRECTED
National Weather Service Columbia SC
602 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has extended the

* Flash Flood Warning for...
  Central Clarendon County in central South Carolina...
  Southeastern Kershaw County in central South Carolina...
  Lee County in central South Carolina...
  Southeastern Richland County in central South Carolina...
  Sumter County in central South Carolina...

* Until 730 PM EDT.

* At 558 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 2 inches of rain have fallen. Additional rainfall amounts 
  of 1 to 2 inches are possible in the warned area. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Sumter, Camden, Manning, Bishopville, South Sumter, Shaw 
  Air Base, Eastover, Mulberry, Sumter County Airport, Millwood, 
  Oakland, Elliott, Alcolu, Poinsett State Park, Lee State Park, 
  Woods Bay State Park, Goodale State Park, Cassatt and Gadsden.

This includes the following highways...
	Interstate 95 between mile markers 114 and 146.
	Interstate 20 in South Carolina between mile markers 96 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Be aware of your surroundings and do not drive on flooded roads.

Flash flooding will occur in the Five Points area extending 
downstream along Rocky Branch Creek. This includes Maxcy Gregg Park, 
areas of the USC campus along the creek, the intersection at Pickens 
and Blossom, the intersection at Whaley and Main and areas of the 
Olympia neighborhood along the creek.

&&

LAT...LON 3423 8062 3438 8046 3437 8029 3432 8024
      3437 8018 3432 8017 3423 8011 3416 8016
      3415 8015 3409 8008 3400 7990 3399 7989
      3395 7997 3389 7995 3388 7988 3382 7992
      3377 8000 3372 7998 3355 8007 3384 8081

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

LV
072 
WGUS52 KCAE 062313
FFWCAE
SCC027-055-061-079-085-070030-
/O.EXT.KCAE.FF.W.0024.000000T0000Z-240807T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
713 PM EDT Tue Aug 6 2024

The National Weather Service in Columbia has extended the

* Flash Flood Warning for...
  Central Clarendon County in central South Carolina...
  South Central Kershaw County in central South Carolina...
  Southern Lee County in central South Carolina...
  Southeastern Richland County in central South Carolina...
  Sumter County in central South Carolina...

* Until 830 PM EDT.

* At 713 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 3 inches of rain have fallen. Additional rainfall amounts 
  up to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbia, Sumter, Manning, South Sumter, Shaw Air Base, Eastover, 
  Mulberry, Millwood, Sumter County Airport, Alcolu, Oakland, 
  Poinsett State Park, Elliott, Woods Bay State Park, Gadsden, 
  Turbeville, Mayesville, Pinewood, Lynchburg and Paxville.

This includes Interstate 95 between mile markers 114 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most flooding deaths occur in vehicles. Never drive through a 
flooded roadway or around barricades. Turn around, don't drown.

Be aware of your surroundings and do not drive on flooded roads.

Flash flooding will occur in the Five Points area extending 
downstream along Rocky Branch Creek. This includes Maxcy Gregg Park, 
areas of the USC campus along the creek, the intersection at Pickens 
and Blossom, the intersection at Whaley and Main and areas of the 
Olympia neighborhood along the creek.

&&

LAT...LON 3414 8065 3409 8029 3416 8016 3413 8013
      3409 8008 3405 8001 3402 7996 3402 7995
      3400 7990 3399 7989 3395 7997 3389 7995
      3388 7988 3382 7992 3381 7994 3377 8000
      3372 7998 3355 8007 3384 8081

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

BC
150 
WGUS72 KCAE 070021
FFSCAE

Flash Flood Statement
National Weather Service Columbia SC
821 PM EDT Tue Aug 6 2024

SCC027-055-061-079-085-070031-
/O.EXP.KCAE.FF.W.0024.000000T0000Z-240807T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clarendon SC-Kershaw SC-Lee SC-Richland SC-Sumter SC-
821 PM EDT Tue Aug 6 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM EDT THIS EVENING FOR 
CENTRAL CLARENDON, SOUTH CENTRAL KERSHAW, SOUTHERN LEE, SOUTHEASTERN 
RICHLAND AND SUMTER COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat, but standing water may still persist in some areas. Please 
continue to heed remaining road closures.

A Flood Watch remains in effect until 800 AM EDT Friday for portions 
of east central Georgia and central South Carolina.

&&

LAT...LON 3414 8065 3409 8029 3416 8016 3413 8013
      3409 8008 3405 8001 3402 7996 3402 7995
      3400 7990 3399 7989 3395 7997 3389 7995
      3388 7988 3382 7992 3381 7994 3377 8000
      3372 7998 3355 8007 3384 8081

$$

BC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:11 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 6, 3:11 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
311 PM EDT Tue Aug 6 2024

.SYNOPSIS...
Debby will continue slowly crossing the region through Thursday
night then begin moving away from the area. Confidence remains
high for potential heavy rainfall and flooding over the next
several days. Drier air should finally move into the region by
the weekend leading to lowering rain chances.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Message(s):
- Heaviest rain bands should shift eastward overnight
  as Tropical Storm Debby moves offshore.
- Flash flood risks will continue, especially east of I-77 and
  south of I-20.

Tropical Storm Debby moves offshore this afternoon through tonight.
This movement should result in the heaviest precipitation shifting
closer to the coast overnight. Areas west of I-77 and north of
I-20 should benefit from the decreased chance of precipitation
and lesser rainfall accumulations as the night progresses, while
areas east of I-77 and south of I-20 should see a continuation
of showers and isolated thunderstorms albeit with somewhat less
intense rainfall rates. Any additional rainfall will exacerbate
ongoing flash flooding, especially for the lower CSRA and
eastern Midlands.

Rainfall accumulations through tonight should range from less than
one quarter of inch in the Upper CSRA to three to six inches in the
eastern Midlands with the sharpest gradient just north of the I-20
corridor.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Key Message(s):

- An additional round of heavy rain is expected Wednesday Night
  into Thursday which may cause additional flooding
- Potential for life threatening flash flooding continues
  Wednesday through Thursday
- A Flood Watch is in effect through Thursday evening

Updates: The most significant impact is still expected to be
flooding potential. Although there may be a brief period on
Wednesday without heavy rainfall, we expect to see deep moisture
advection and heavy rain return to the region Wednesday night
and Thursday as Debby shifts W. This has led to an increased
risk of flooding further west into the northern Midlands and
Catawba regions. If the forecast track continues to show this
westward shift the Flood Watch may need to be extended in area
and/or time.

Forecast and Impacts: As Debby first shifts eastward early in
the short term, western portions of the area may see a bit of
lull early Wednesday. Some western portions north of I-20 may
not get much rainfall with only the eastern areas near I-95
still seeing moderate or heavy rain.

As Debby shift north and west, widespread heavy rainfall across
much of the area becomes more likely on Wednesday night and
Thursday with life threatening flash flooding possible in
portions of the Midlands. The combination of deep tropical
moisture of PWAT's over 2.5" and an extremely slow moving system
will yield rainfall totals of generally 4 to 8 inches over
central SC. It appears that the heaviest precip will likely
fall Wednesday night and into Thursday afternoon. WPC has
continued their high risk for the Catawba and Pee Dee regions.
It be should be noted the rarity of such a situation with
portions of our in area in Moderate and High Risks for three
consecutive days. While life threatening flash flooding across
the I-20, and especially the I-95 corridor is the primary
threat, will we have low end tornado threat throughout much of
Thursday across the eastern and half of the forecast area.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Key Message(s):

- Drier air moves into the region in the long term but river
  flooding will remain an issue in the eastern Midlands.

Drier air with PWAT's below average will wrap in behind Debby
in the first portion of the long term. The exact timing is
still somewhat unclear as to when exactly Debby will accelerate
north but there is consensus that the weekend should be limited
to just a slight chance of rain. The remainder of the long term
is fairly calm and near average weather expected as we move
into next week.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Restrictions expected to dominate the period

IFR conditions will persist at all TAF sites through 07/04Z due to
Debby associated rain bands. Visibilities should improve after
07/04Z at all TAF sites besides OGB as Tropical Storm Debby moves
offshore and the heaviest rain bands move closer to the South
Carolina coast. Ceilings should raise a bit, however they will
persist due to the abundant tropical moisture across the region.

EXTENDED AVIATION OUTLOOK...Low ceilings, reduced visibility and
rain, heavy at times, are expected to continue through at least
Thursday. Gusty winds may be possible through Wednesday night
as Debby moves through the region.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...Flood Watch through Thursday evening for SCZ016-022-027>031-
     035-037-038-041-135>137.
GA...Flood Watch through Thursday evening for GAZ063>065-077.

&&

In the hours before

Local storm report, Aug 6, 11:16 AM EDT, 4 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
1116 AM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Tstm Wnd Dmg     3 ENE Brookdale         33.53N 80.78W
08/06/2024                   Orangeburg         SC   Dept of Highways

            SCDPS reports a tree down over Till Rd near
            the intersection of Cameron Rd due to a
            thunderstorm embedded in Tropical Storm
            Debby.

&&

BC
Local storm report, Aug 6, 11:44 AM EDT, 3 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
1144 AM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     Non-Tstm Wnd Dmg 4 N Munnerlyn           33.02N 81.98W
08/06/2024                   Burke              GA   Emergency Mngr

            Several trees reported down across mainly
            southern Burke County. Locations include:
            Porter Carswell Rd 2 miles south of Herndon
            Rd, intersection of Herndon Rd and DiLane
            Plantation, intersection of Hwy 56 S and
            Burton St, intersection of Bethlehem Church
            Rd and Millhaven Rd, intersection of Steiner
            Place Rd, and Hwy 56 S, 200 block of McManus
            Rd, Murray Hill Rd near Hwy 24 S,
            intersection of Tobias and Fitzgerald Rd,
            and intersection Hwy 25 S and Wilson Drake
            Rd.

1044 AM     Non-Tstm Wnd Dmg Sardis                  32.97N 81.76W
08/06/2024                   Burke              GA   Emergency Mngr

            Burke County Emergency Manager reported that
            a tree portion broke and fell on home and
            penetrated the roof in Sardis off Zeigler
            Cir on Doris Ln. No injuries reported.

&&
Local storm report, Aug 6, 11:45 AM EDT, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
1145 AM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     Flood            Midville                32.82N 82.23W
08/06/2024                   Burke              GA   Emergency Mngr

            Burke County Emergency Manager reported a
            couple of flooded roadways in Midville, GA;
            one at Cemetery St and another at Trout St.
            Both roads were closed.

&&
Local storm report, Aug 6, 12:32 PM EDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
1232 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     Flash Flood      1 WSW Orangeburg        33.49N 80.88W
08/06/2024                   Orangeburg         SC   Local Official

            City of Orangeburg has closed portions of
            Riverside Drive due to flash flooding.

&&

BC
Local storm report, Aug 6, 2:06 PM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
206 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     Flash Flood      1 ENE Santee            33.49N 80.47W
08/06/2024                   Orangeburg         SC   Dept of Highways

            SCDPS reported that Bradford Blvd is washed
            out near Hwy 6.

&&

BC
Local storm report, Aug 6, 3:10 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
310 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     Flash Flood      6 WSW Munnerlyn         32.94N 82.07W
08/06/2024                   Burke              GA   Emergency Mngr

            Burke County reported Herndon Rd was closed
            with water running over roadway 2 miles
            north of Byne Sunshine Rd.

&&

BC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 4:34 AM EDTAreal Flood AdvisoryCAEBamberg, Barnwell, Clarendon, Orangeburg4 hr
Aug 6, 7:13 AM EDTFlash Flood WarningCAEBamberg, Barnwell, Calhoun, Clarendon, Orangeburg5 hr
Aug 6, 8:20 AM EDTRiver Flood WarningCAECalhoun, Lexington, Richland59 hr
Aug 6, 8:20 AM EDTRiver Flood WarningCAECalhoun, Richland3 days
Aug 6, 9:59 AM EDTSevere Thunderstorm WarningCAECalhoun, Orangeburg33 min
Aug 6, 12:32 PM EDTFlash Flood WarningCAECalhoun, Clarendon, Lee, Orangeburg, Sumter3 hr
Aug 6, 4:52 PM EDTFlash Flood WarningCAECalhoun, Lexington, Richland4 hr
Aug 6, 5:26 PM EDTFlash Flood WarningCAEFairfield, Kershaw, Richland2 hr
Aug 6, 6:20 PM EDTRiver Flood WarningCAEChesterfield, Marlboro5 days
Aug 6, 6:20 PM EDTRiver Flood WarningCAEFairfield, Kershaw, Lancaster21 days
Aug 6, 6:20 PM EDTRiver Flood WarningCAEKershaw5 days
Aug 6, 6:54 PM EDTFlash Flood WarningCAEAiken, Bamberg, Barnwell, Calhoun, Lexington, Orangeburg and 1 more6 hr

Nearby

Flash Flood Warnings in South Carolina, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.